# SDR ASAA1048514

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 40,812 hours, 22,413 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 662356
- Condition: Blown
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINGBODY OVERHEAT LIGHT ON INTERMITTENTLY AT CRUISE ALT REMAINED ON AFTER BLEED AND PACK TURNED OFF.  PERFORMED BITE AND OPS CHECK MM 26 18 00.  FOUND ALARM CODE 64 CLEANED ALARM NO FAULTS CURRENT OR HISTORY SYS OPS NORMAL E.QUICK 36251.  PERFORMED VISUAL INSPECTION OF PNUMATIC DUCTING FROM 2 ENG TO ISOLATION VLV & RT PACK AREA.  FOUND BLOW OUT GASKET AT DUCT TO EXT AIR CONNECTER THAT APPEARED TO BE DIRECTING BLEED AIR ON FIRE LOOP.  ALL FIRE LOOPS APPEARED TO HAVE NO DAMAGE.  REMOVED & REPLACED GROUND AIR CONNECTOR GASKET & LEAK CHECK GOOD.  REF AMM 36 11 45 404 011.  RAN NR 2 ENG & OP CHECKED PACKS WITH NO FAULTS NOTED.
